# SDR SWAA2024090915360

- Difficulty date: July 22, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 907 TO BS 927 AFT POSITION S-25R TO S-27R AFT CARGO COMPARTMENT 2024-455164<[01] REPLACED NEW ANGLE - SUPPORT AND FASTENER LOCATED BS 907 TO BS 927 AFT POSITION S-25R TO S-27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G; SRM 51-10-02-0G PARAGRAPH 9 AND DWG 147A7221 SHEET 24 REV- SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED NEW ANGLE - SUPPORT AND FASTENER LOCATED BS 907 TO BS 927 AFT POSITION S-25R TO S-27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G; SRM 51-10-02-0G PARAGRAPH 9 AND DWG 147A7221 SHEET 24 REV- SEE INDIVIDUAL SIGN OFFS BELOW.
